# SDR EISA20010119

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- Aircraft time: 52,958 hours, 33,233 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB O/B T/E CORNER IS CRACKED, TOP SIDE. FOUND DURING B-CHECK. ROUTED OUT CRACK IAW B727 SRM 55-10-1.  NDT VERIFIED CRACK BEING REMOVED.  FABRICATED DOUBLER AND FILLER PER EO NR 01-236. INSTALLED REPAIR PER EO 01-236 & B727 SRM 57-30-2 WITH APPROVED 8110-3 DATED 08-27-01.
